# SDR DHL2006770508

- Difficulty date: October 2, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 65,520 hours, 38,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 970, BETWEEN STR 28R AND 29R, FRAME LWR FLANGE BLOWN-UP WITH CORROSION.  REMOVED FLOOR SUPPORT, VERTICAL STIFFENERS AND ANGLES FOR ACCESS IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA AT LWR FRAME FLANGE IAW B727 SRM 53-10-4 FIG 11.  FAB DOUBLER WITH 7075-0, .080, SIZE 4" BY 6" BY 1", PO NR 9002619 IAW B727 SRM 53-10-4 FIG 11.  HEAT TREATED PART FROM 7075-0 TO 7075-T6 IAW FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING REPORT NR 2-37153-801 REV IR.  TREATED AND PRIMED DOUBLER PART IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 53-10-4 FIG 11.  INSTALLED FLOOR SUPPORTS, VERTICAL STIFFENER AND ANGLE IAW B727 SRM 51-30-2.
